Об одной комбинаторной теореме теории множеств

В. Шмушкович

Matematiceskij sbornik

  • Volume: 48, Issue: 1, page 139-147
  • ISSN: 0368-8666

How to cite


Шмушкович, В.. "Об одной комбинаторной теореме теории множеств." Matematiceskij sbornik 48.1 139-147. <http://eudml.org/doc/65089>.

author = {Шмушкович, В.},
journal = {Matematiceskij sbornik},
keywords = {Set theory, real functions},
language = {rus},
number = {1},
pages = {139-147},
publisher = {Tipogr. Lissnera i Sobko},
title = {Об одной комбинаторной теореме теории множеств},
url = {http://eudml.org/doc/65089},
volume = {48},

AU - Шмушкович, В.
TI - Об одной комбинаторной теореме теории множеств
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 48
IS - 1
SP - 139
EP - 147
LA - rus
KW - Set theory, real functions
UR - http://eudml.org/doc/65089
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.